# SDR ABXA000104

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 591016397
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR-TIE AT STA 996 AND LONGERON 18L IS CRACKED..  REPLACED SHEAR-TIE IAW DC9 SRM 51-30-5 AND 51-30-2.
